RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 1, Pages 142–145 (Mi mz1258)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

The values of stochastic polynomials in a neighborhood of the unit circle

A. G. Karapetyan

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1258

Full text: PDF file (260 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:1, 127–130

Bibliographic databases:

Received: 29.09.1997

Citation: A. G. Karapetyan, “The values of stochastic polynomials in a neighborhood of the unit circle”, Mat. Zametki, 63:1 (1998), 142–145; Math. Notes, 63:1 (1998), 127–130

Citation in format AMSBIB
\Bibitem{Kar98}
\by A.~G.~Karapetyan
\paper The values of stochastic polynomials in a neighborhood of the unit circle
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 1
\pages 142--145
\mathnet{http://mi.mathnet.ru/mz1258}
\crossref{https://doi.org/10.4213/mzm1258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631805}
\zmath{https://zbmath.org/?q=an:0997.60506}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 1
\pages 127--130
\crossref{https://doi.org/10.1007/BF02316154}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075520700018}


Linking options:
  • http://mi.mathnet.ru/eng/mz1258
  • https://doi.org/10.4213/mzm1258
  • http://mi.mathnet.ru/eng/mz/v63/i1/p142

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Emelichev, V. N. Krichko, “Stability radius of an efficient solution to a vector quadratic problem of Boolean programming”, Comput. Math. Math. Phys., 41:2 (2001), 322–326  mathnet  mathscinet  zmath
    2. Evans, SN, “The expected number of zeros of a random system of p-adic polynomials”, Electronic Communications in Probability, 11 (2006), 278  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:245
    Full text:83
    References:22
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020